# SDR MWEA95205

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE 330 CABIN PRESSURE WAS SLOWLY LOST AND MASKS DROPPED.  REGAINED CABIN PRESSURE CONTROL AT 250.  A/C FERRY TO MKE.  REPACKED ALL O2 MASKS, GROUND PRESSURIZED A/C.  COULD NOT DUPLICATE PROBLEM.  PERFORMED EVALUATION FLIGHT.  NO AUTO PRESSURIZATION PROBLEMS REPORTED.  AIRCRAFT RETURNED TO SERVICE.
